# SDR DALA2017010600139

- Difficulty date: January 5, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N398DA
- Make and model: Boeing 737832
- Aircraft serial: 30774
- Aircraft time: 47,999 hours, 23,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AN  EMERGENCY EXIT LIGHT INOPERATIVE.   MAINTENANCE  REPLACED THE BATTREY AND BATTERY BASE. OPS CHECKED GOOD IAW MM 33-51.
